Stochastic calculus and initial value analysis on the one dimensional diffusions.
Southwest Journal of Pure and Applied Mathematics [electronic only] (1995)
- Volume: 1, page 17-26
- ISSN: 1083-0464
Access Full Article
topHow to cite
topPantić, Dražen. "Stochastic calculus and initial value analysis on the one dimensional diffusions.." Southwest Journal of Pure and Applied Mathematics [electronic only] 1 (1995): 17-26. <http://eudml.org/doc/230297>.
@article{Pantić1995,
author = {Pantić, Dražen},
journal = {Southwest Journal of Pure and Applied Mathematics [electronic only]},
keywords = {homogeneous diffusion processes; dependence on the initial conditions; transition densities},
language = {eng},
pages = {17-26},
publisher = {Cameron University, Lawton},
title = {Stochastic calculus and initial value analysis on the one dimensional diffusions.},
url = {http://eudml.org/doc/230297},
volume = {1},
year = {1995},
}
TY - JOUR
AU - Pantić, Dražen
TI - Stochastic calculus and initial value analysis on the one dimensional diffusions.
JO - Southwest Journal of Pure and Applied Mathematics [electronic only]
PY - 1995
PB - Cameron University, Lawton
VL - 1
SP - 17
EP - 26
LA - eng
KW - homogeneous diffusion processes; dependence on the initial conditions; transition densities
UR - http://eudml.org/doc/230297
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.